# SDR IPXA2175056

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960000007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HOLE WAS FOUND IN  LOWER SKIN OF RT INBD FLAP. 26.5" FROM T/E AND 25.25" INBD OF P PANEL EDGE.     REPAIRED IAW EO A300-5750-48318B.
